# SDR DALA2022100306418

- Difficulty date: October 6, 2017
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 106,949 hours, 15,792 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 ER/A 544564-14 REV A - #1 NACELLE STRUT / FORWARD UPPER SPAR WEB / DRAIN HOLE, CORRECTIVE ACTION: ASSOCIATED ER/A CHANGED FROM 00-544564 TO 14-544564 FOR AC 0195 ACCOMPLISHED ER/A 544564-14 REV A SECTION II INSPECTION, FOUND NO DISCREPANCY. (0244198)
